Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Was on depo injection. Fertility problem? What can help regularize period?

I was on the depo injection for 6 years and was due to get my last injection on the 5th october this year but didnt get it because i want to become pregnant. I have still not got my period back and would like to know if there is anything i can do to help get my period back and to help encourage my fertility to get pregnant as soon as possible.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi zoey-91,
I have seen your question,
Depo Or commonly called Depo-provera Injection is an effective contraceptive , it is generally taken every 3months , but it does have few disadvantages, after discontinuing the dose periods return slowly , some people may become pregnant within a year or two years.
Hence i recommend you to wait for 6 months and i assure that you will become pregnant for sure but it will take time.

For any further guidance i recommend you to consult nearest gynecologist .

I hope this helps you ,
Dr.G.Gayatri devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor